# SDR SWIA2021081060166

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 VERTICAL POST LBL 11 HAS EVIDENCE OF CORROSION ON INBOARD SIDE AT FLOOR LEVEL.     (C-CHECK RO 8/6/2021)    REMOVED CORROSION AT FS280 VERTICAL POST LBL11, EVAULATED, AND FOUND TO BE OUT OF LIMITS. COMPLIED WITH REPAIR ANGLE ON LOWER DOOR POST AT FS280 LBL-11 REF CRJ700 SRM 53-11-10-201-006-A01 & CRJ700 SRM 51-42-13-001-001-A01. NO NDT DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
